# SDR SWIA201541123

- Difficulty date: April 9, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 29,877 hours, 25,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Brace
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG BRACE IS CRACKED NEAR CABLE ASSIST PULLEY BRACKET.   PAX DOOR AFT DRAG BRACE NEAR CABLE ASSIST PULLEY BRACKET.  R & R IN REF TO REO.
